# SDR USAA920070869

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6552842
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6505166, CRACKED FLOOR SUPPORT CHANNEL, BS 537, BL 0 - RBL 25, WL 208.1.  REPLACED FLOOR SUPPORT CHANNEL, BS 537, BL 0 - RBL 25, WL 208.1 IAW B737-300 AMM 20-50-11.
